Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Big time withdrawal shar

Posted by judy1 on January 15, 2003, at 17:07:53

In reply to Klonopin Withdrawal?, posted by shar on January 15, 2003, at 13:12:25

How much are you taking? At my dose (6mg/day) I will have seizures if I stop suddenly- it's happened. If you are on a low end dose < 2mg/day, you will definitely have agitation, insomnia, and panic attacks (if that's the reason you're taking it for in the first place). I don't mean to scare you, but it's pretty serious to stop w/o tapering- remember because of it's long half life, symptoms may take a couple of days. Let me know how much you're on now- you can always go to an ER if you run out (but that's for high dose users to prevent seizures). take care, judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judy1 thread:135979
URL: http://www.dr-bob.org/babble/20030113/msgs/136017.html